# SDR SWIA200617384

- Difficulty date: November 11, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 22,023 hours, 32,706 cycles
- Engine: Pwa PW118B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639016
- Part serial: M80463
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 16,435 hours, 8,442 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SHUTDOWN AFTER LANDING AND EXITING RUNWAY.  REPLACED LEFT HMU AND FUEL CONTROL UNIT IAW MM 73-21-00 AND MM 73-13-00.  PERFORMED ENGINE RUNS IAW MM 71-00-00. OPERATIONAL CHECKS GOOD, HMU PN: 5009986-C SN OFF: 3116.
